# SDR DALA2014120206382

- Difficulty date: November 30, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 30,007 hours, 13,611 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Missing
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE SLIDE COVER MISSING BRACKETS.  INSTALLED BRACKETS.
